# SDR AALA202511185812

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 72,461 hours, 36,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH AFT DOOR ACCUMULATOR PRESSURE LOW. MAINTENANCE SERVICED LOW PRESSURE OF RH AFT SERVICE DOOR. SERVICED PRESSURE UNTIL FULL IAW AMM 52-10-00.
